Stocka, Agnieszka. (1402). Irredundant families of maximal subgroups of finite solvable groups. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 12(3), 163-176. doi: 10.22108/ijgt.2022.130778.1751
Agnieszka Stocka. "Irredundant families of maximal subgroups of finite solvable groups". سامانه مدیریت نشریات علمی دانشگاه اصفهان, 12, 3, 1402, 163-176. doi: 10.22108/ijgt.2022.130778.1751
Stocka, Agnieszka. (1402). 'Irredundant families of maximal subgroups of finite solvable groups', سامانه مدیریت نشریات علمی دانشگاه اصفهان, 12(3), pp. 163-176. doi: 10.22108/ijgt.2022.130778.1751
Stocka, Agnieszka. Irredundant families of maximal subgroups of finite solvable groups. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 1402; 12(3): 163-176. doi: 10.22108/ijgt.2022.130778.1751


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب